# SDR 95ZZZW115

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP8598D
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAD - FLT 469 - WHILE AT THE GATE, EXPERIENCED FUMES AND SMOKE TO A MARGINAL DEGREE DUE TO THE APU.  PLACED APU ON MEL 49-1.
